# SDR HALA20250508129

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 39,014 hours, 6,180 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 58,215 hours, 9,363 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER LANDING ENG 2 - OIL CHIP DETECTED. PERFORMED DETAILED INSPECTION OF #2 EMCD. MAGNETIC FINES FOUND AND COLLECTED. WITHIN LIMITS PER AMM 79-00-00-200-822-A. REMOVED AND REPLACED OIL SCAVENGE FILTER PER AMM 79-22-45-920-801-A. RAN # 2 ENG PER AMM 79-22-45-920-801. LEAK CK GOOD NO LEAKS NOTED. OK FOR SVC.
